# SDR USAA061008

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 45,648 hours, 45,648 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Part number: 654581945
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK NOSE GEAR WELL ACTUATOR SUPPORT FTG, BS 259.5, AFT SIDE, UPPER RADIUS.  FABRICATED AND INSTALLED NEW PART PER BAC DWG 65-45819, SRM 53-10-14, 53-40-03 FIG 3, DEFECT SIZE: 1-1/2" LONG.
